Arkansas, 2007

Flood in Arkansas, February 13, 2007

February 13, 2007 · NWS LZK · 1 event in 1 county or zone

Heavy rainfall over portions of Northern Arkansas produced localized flooding in some areas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Heavy rainfall over portions of Northern Arkansas produced localized flooding in some areas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 13, 5:30 AM CST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 13, 5:30 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 AM CST TUE FEB 13 2007

.AVIATION...
MAINLY MVFR THIS MORNING...BUT AREAS OF IFR & LOWER WILL BE
POSSIBLE. MUCH OF THE RAIN WILL PUSH NE OUT OF ARKANSAS THIS
MORNING. AN AREA OF SHOWERS & ISOLATED THUNDERSTORMS WILL DRIFT
ACROSS NORTHERN AR...BUT SOUTH OF KHRO & KBPK. THIS AREA WILL
GRADUALLY WEAKEN THROUGH THE MORNING. THE SURFACE LOW WILL ALSO MOVE
ACROSS THE STATE THROUGH THE DAY...TAKING SOUTH WINDS & SHIFTING
THEM TO THE NW-N & INCREASING TO 10-20 MPH WITH GUSTS TO 25. A BIT
STRONGER WINDS WILL BE POSSIBLE OVER SW MO TO N AR. CEILINGS WILL
GRADUALLY COME UP TO MVFR TO VFR LATE DAY TO THE EVENING.
TONIGHT...MAINLY VFR CONDITIONS...WITH ISOLATED MVFR. SNOW FLURRIES
WILL BE POSSIBLE...MAINLY N AR TO S MO. 59

.PREV DISCUSSION.../ISSUED 336 AM CST TUE FEB 13 2007/

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
A WET WEATHER PATTERN IS COMING TO AN END FOR NOW BUT A SECOND WAVE
IS APPROACHING FROM THE WEST EARLY THIS TUESDAY MORNING. A COLD FRONT
WILL MOVE ACROSS MY AREA TODAY WITH A SIGNIFICANT COOL DOWN. MOS GFS
GUIDANCE TEMPERATURES AND POPS APPEAR REASONABLE SO WILL ACCEPT WITH
ONLY MINOR ADJUSTMENTS.(38)
&&

.LONG TERM...SATURDAY THROUGH MONDAY
A STRONG UPPER NW FLOW OVER THE CENTRAL STATES...WITH AN UPPER RIDGE
OVER THE WEST...WHILE A TROUGH OVER THE EAST. A CLIPPER SYSTEM IS
PROGGED TO MOVE ACROSS THE GREAT LAKES...WITH A TRAILING COLD FRONT
TO PUSH ACROSS AR ON SATURDAY. A SLIGHT CHANCE OF PRECIP IS
EXPECTED. THEN THE SURFACE RIDGE BUILDS IN OVER THE AREA INTO EARLY
NEXT WEEK...AS TEMPS MODIFY WITH THE STRONG UPPER TROUGH MOVING
TO THE EAST COAST...& SOME UPPER RIDGING TO THE CENTRAL PLAINS.
RETURN FLOW INTO AR LATE MONDAY TO TUESDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     50  22  31  14 /  50  10  10  10
CAMDEN AR         58  29  42  25 /  30  10  10  10
HARRISON AR       43  18  27  10 /  40  10  10  10
HOT SPRINGS AR    57  27  38  22 /  40  10  10  10
LITTLE ROCK   AR  56  27  38  22 /  40  10  10  10
MONTICELLO AR     57  29  41  25 /  40  10  10  10
MOUNT IDA AR      58  27  37  18 /  30  10  10  10
MOUNTAIN HOME AR  43  20  27  10 /  50  10  10  10
NEWPORT AR        53  23  33  15 /  60  10  10  10
PINE BLUFF AR     56  28  39  24 /  40  10  10  10
RUSSELLVILLE AR   55  24  33  15 /  40  10  10  10
SEARCY AR         54  25  35  16 /  50  10  10  10
STUTTGART AR      55  27  38  22 /  50  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...38 / LONG TERM...59
Hazardous weather outlook, Feb 13, 4:48 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
448 AM CST TUE FEB 13 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
448 AM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL MOVE ACROSS ARKANSAS TODAY...WITH SOME LIGHT
TO MODERATE RAIN...AS WELL AS AN ISOLATED THUNDERSTORM EXPECTED.
THE CHANCE OF RAIN WILL MAINLY BE THIS MORNING...WITH A LOWER
CHANCE OR SLIGHT CHANCE THIS AFTERNOON. IN FAR NORTHERN AREAS OF
THE STATE...THE RAIN MAY MIX WITH SNOW...OR BECOME LIGHT SNOW
LATER TODAY AND THIS EVENING. NO ACCUMULATIONS ARE EXPECTED.
WINDS WILL ALSO INCREASE TODAY AS THE LOW PRESSURE MOVES
NORTHEAST. A NORTH WIND OF 10 TO 20 MPH IS EXPECTED...WITH
OCCASIONAL GUSTS TO 25 MPH. SOME SNOW FLURRIES MAY ALSO BE
POSSIBLE OVER FAR NORTHERN PARTS OF ARKANSAS OVERNIGHT. MUCH
COLDER TEMPERATURES WILL AGAIN RETURN TO THE STATE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL
SWEEP ACROSS ARKANSAS WEDNESDAY TO THURSDAY...KEEPING TEMPERATURES
COLD...AND A SLIGHT CHANCE OF FLURRIES ACROSS THE NORTHERN PART OF
ARKANSAS...WHILE LIGHT RAIN OVER SOUTHERN AREAS. THEN ANOTHER COLD
FRONT WILL DRIFT ACROSS THE STATE ON SATURDAY...BRINGING AGAIN
COLDER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Feb 13, 4:04 AM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
404 AM CST TUE FEB 13 2007

ARZ030-037-131105-
LOGAN-SCOTT-
404 AM CST TUE FEB 13 2007

...SIGNIFICANT WEATHER ALERT FOR LOGAN AND SCOTT COUNTIES UNTIL 500
AM CST...

AT 359 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS NEAR HARTFORD...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH...AND SMALL HAIL ARE POSSIBLE WITH THE
STORMS.

AREAS THAT WILL BE AFFECTED INCLUDE MORGAN SPRINGS...WALKER
MOUNTAIN...LITTLE PINES RECREATION AREA...PLEASANT HILL...
BOOTHE...WALDRON MUNICIPAL AIRPORT...WALDRON LAKE...
WALDRON...BARBER...PLEASANT VALLEY...WHITE OAK MOUNTAIN...GOLDEN
CITY...BOONEVILLE MUNICIPAL AIRPORT...PARIS...PARIS RESERVOIR...
CHISMVILLE...DRIGGS AND CALICO MOUNTAIN.

BOOTHE...BOY SCOUTS LAKE...CAROLAN...EAST POTEAU MOUNTAIN...ECHO...
ELM PARK...EVENING SHADE...GOLDEN CITY...GRAYSON AND HON

59

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Fulton

When
February 13, 8:00 AM CST
Where
Fulton County, Mammoth Spg
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.480, -91.480

Heavy rainfall produced minor flooding on some secondary roads. Several culverts were also washed out.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16992.